# SDR CALA2013080290118

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 66,715 hours, 24,746 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN FUEL LANDING FOR ACCESS PANEL 540RB HAS 1 DAMAGED SCREW HOLE.  HOLE WAS REPAIRED IAW ECRA 5720-0243 5 AND REO-L01409, REV 1R.
